# SDR F3LA2023082500135

- Difficulty date: August 12, 2023
- Submitted: August 25, 2023
- Operation: Air carrier
- Aircraft: N720FR
- Make and model: Airbus A321-211
- Aircraft serial: 7852
- Aircraft time: 17,770 hours, 7,666 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Seal
- Part number: D5348004320700
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE NR 5001257125-0010. AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SCHEDULED MX. CORRODED AFT DOOR SILL BEAM ON RH SIDE REQUIRES EVALUATION AS PER A321 SRM TASK 53-41-14-283-002 REV. 146.   REPAIRED AFT DOOR SILL BEAM ON RH SIDE AS PER SRM TASK 53-41-14-300-001 REV. 146 MX ACTION IS ACCEPTABLE.
